# SDR CA130327003

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 17,848 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Adapter
- Part number: 035A63220
- Condition: Cracked
- Location: Bleed Air
- Part time: 4,847 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION ON THE RH ENGINE THE BLEED AIR ADAPTER WAS FOUND CRACKED WHERE THE SMALL LINE SEPARATES FROM THE MAIN LINE.  THIS ADAPTER CAN BE STRESSED DURING ENGINE REMOVAL AND INSTALLATION.
